'Chemotherapy-induced peripheral neuropathy (CIPN) is one of the most disabling and demoralizing problems that arise for cancer survivors. When investigating symptoms of numbness, tingling, or pain in the extremities, it is critical to determine whether the problem is neuropathic, somatic, or mixed. If the diagnosis is CIPN, it is important to weigh the potential benefits and harms of possible treatment options, and to devise an evidence-based multimodality treatment program.'
Article review: Chemotherapy-Induced Peripheral Neuropathy: A Challenge for Clinicians
'Chemotherapy-induced peripheral neuropathy (CIPN) is a serious yet common side effect of cancer treatment. This devastating complication, which typically manifests as tingling and numbness in the hands and feet, has an enormous influence on patients’ quality of life. Patients with CIPN are often so disabled that they cannot complete simple tasks such as buttoning a shirt, walking normally, or signing their name. Unfortunately, the pathophysiology underlying CIPN remains unclear...'
Cancer Network requires a free registration.